Shift-equivalence and cocyclic self-dual codes

Rao, A 2005, 'Shift-equivalence and cocyclic self-dual codes', Journal of Combinatorial Mathematics and Combinatorial Computing, vol. 54, pp. 175-185.


Document type: Journal Article
Collection: Journal Articles

Title Shift-equivalence and cocyclic self-dual codes
Author(s) Rao, A
Year 2005
Journal name Journal of Combinatorial Mathematics and Combinatorial Computing
Volume number 54
Start page 175
End page 185
Total pages 11
Publisher Charles Babbage Research Centre
Subject Mathematical Physics not elsewhere classified
Keyword(s) codes
matrices
Copyright notice © Charles Babbage Research Centre
ISSN 0835-3026
Versions
Version Filter Type
Access Statistics: 64 Abstract Views  -  Detailed Statistics
Created: Mon, 25 Jan 2010, 09:06:25 EST by Catalyst Administrator
© 2014 RMIT Research Repository • Powered by Fez SoftwareContact us